# SDR CA190712006

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 85713060
- Condition: Cracked
- Location: Flap Track
- Part time: 27,218 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK INDICATION WAS FOUND DURING SCHEDULED INSPECTION. CRACK INDICATION WAS REMOVED BY OPENING THE HOLE TO FIRST OVERSIZED. (TC# 20190712006)
